# SDR DALA1237669256

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Bs 693-750 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO BAY BS 693-750 L28R LOWER DOOR FRAME HEADER BEAM IS CORRODED.  REMOVED DAMAGED JAMB HEADER BEAM, LOCATED, DRILLED AND INSTALLED NEW HEADER BEAM IAW SRM 51-10-05, 51-30-02, 51-30-01, 51-30-05 VOL II AND DWG 5930481.
